# SDR RAIA970118

- Difficulty date: January 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N565HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41082
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: AIR135864
- Condition: Out Of Adjust
- Location: Rt Mlg
- Part time: 1,932 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DCA - FLT 7753 - RIGHT MAIN GEAR INTRANSIT LIGHT STAYED ILLUMINATED AFTER GEAR RETRACTION.  MAINTENANCE ADJUSTED THE RIGHT MAIN GEAR UPLOCK SWITCH.  (X)
